# SDR UALA2012040202051

- Difficulty date: April 1, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,584 hours, 13,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T4835503
- Part serial: 115
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW DEFECTIVE.  REMOVED CAPTAIN'S SLIDING WINDOW IAW MM.
